# SDR SWIA201024983

- Difficulty date: September 24, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 38,275 hours, 52,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE RIGHT PACK SMOKES WHEN USED.  (C-CHECK)  TROUBLESHOOT AND REPAIR PER AMM.
